# SDR AALA202511172205

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 68,721 hours, 29,296 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI IN AIRCRAFT BEHIND US ADVISED THE TOWER WE HAD SMOKE COMING FROM LEFT MAIN NR 1 TIRE. STOPPED THE AIRCRAFT AND CALLED FOR ARFF, WAS ADVISED TIRE WAS FLAT. WHILE PARKED AFTER 15 MINS, ANTI-SKID INOPERATIVE LIGHT CAME ON.  (OPEN).
